# SDR SWAA2012072406130

- Difficulty date: July 17, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 29,048 hours, 16,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 141A8190
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ATTACH CLIP CRACKED AT BS 348+10, STR 12L.  REMOVED AND REPLACED CLIP IAW SRM, DWG AND AMM.
